Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("DIOPHANTINE EQUATION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 688

  • Page / 28
Export

Selection :

  • and

ON THE DIOPHANTINE EQUATION (2Y2-3)2=X2(3X2-2) IN CONNECTION WITH THE EXISTENCE OF NON-TRIVIAL TIGHT 4-DESIGNSSTROEKER RJ.1981; PROC. K. NED. AKAD. WET., SER. A, MATH. SCI.; ISSN 0023-3358; NLD; DA. 1981; VOL. 84; NO 3; PP. 353-358; BIBL. 13 REF.Article

EQUATIONS P-ADIQUES ET CONGRUENCES MODULO P2JABBOURI EL MOSTAFA.1980; ; FRA; DA. 1980; 45 P.; 30 CM; BIBL. 16 REF.; TH. 3E CYCLE: MATH. PURES, ALGEBRE/TOULOUSE 3/1980/2350Thesis

Communication improving solutions of Σki = 11/xi = 1 with restrictions as required by Barbeau respectively by JohnsonBURSHTEIN, Nechemia.Discrete mathematics. 2006, Vol 306, Num 13, pp 1438-1439, issn 0012-365X, 2 p.Article

THE UNDECIDABILITY OF THE THIRD ORDER DYADIC UNIFICATION PROBLEMBAXTER LD.1978; INFORM. AND CONTROL; USA; DA. 1978; VOL. 38; NO 2; PP. 170-178; BIBL. 13 REF.Article

SUR L'EQUATION DIOPHANTIENNE X4 +OU- Y4=ZPPOWELL B.1983; BULLETIN DES SCIENCES MATHEMATIQUES; ISSN 0007-4497; FRA; DA. 1983; VOL. 107; NO 2; PP. 219-223; BIBL. 6 REF.Article

THE DISPHANTINE EQUATION X3+3Y3=2NTZANAKIS N.1982; J. NUMBER THEORY; ISSN 0022-314X; USA; DA. 1982; VOL. 15; NO 3; PP. 376-387; BIBL. 3 REF.Article

A NOTE ON 4/N=1/X+1/Y+1/ZXUN QIAN YANG.1982; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1982; VOL. 85; NO 4; PP. 496-498; BIBL. 5 REF.Article

AN ALGORITHM FOR SOLVING A CERTAIN CLASS OF DIOPHANTINE EQUATIONS. IHILLIKER DL.1982; MATH. COMPUT.; ISSN 0025-5718; USA; DA. 1982; VOL. 38; NO 158; PP. 611-626; BIBL. 16 REF.Article

O CLASA DE ECUATII DIOFANTIENE = UNE CLASSE D'EQUATIONS DIOPHANTIENNESERNO K.1981; STUD. UNIV. BABES-BOLYAI, MATH.; ISSN 509108; ROM; DA. 1981; VOL. 26; NO 3; PP. 34-41; ABS. FRE; BIBL. 1 REF.Article

INTEGER SOLUTIONS IN ARITHMETIC PROGRESSION FOR Y2-K=CHI 3MOHANTY SP.1980; ACTA MATH. ACAD. SCI. HUNG.; ISSN 0001-5954; HUN; DA. 1980; VOL. 36; NO 3-4; PP. 261-265; BIBL. 6 REF.Article

ON THE DIOPHANTINE EQUATION X1+Y1=CZLN IN THE THIRDHAERKOENEN K.1980; TURUN YLIOP. JULK. SAR. A1; ISSN 0082-7002; FIN; DA. 1980; NO 180; PP. 1-16; BIBL. 7 REF.Serial Issue

UNE INTERPRETATION GEOMETRIQUE DU THEOREME DE FERMATVRANCEANU G.1979; REV. ROUMAINE MATH. PURES APPL.; ROM; DA. 1979; VOL. 24; NO 7; PP. 1137-1140; BIBL. 3 REF.Article

UEBER DIE DIOPHANTISCHE GLEICHUNG AX2+BY2+CZ2=DXYZ = SUR L'EQUATION DIOPHANTIENNE AX2+BY2+CZ2=DXYZROSENBERGER G.1979; J. REINE ANGEW. MATH.; DEU; DA. 1979; VOL. 305; PP. 122-125; BIBL. 3 REF.Article

ON THE ANALYTIC SOLUTION OF THE EQUATION OF FIFTH DEGREEGREEN ML.1978; COMPOS. MATH.; NLD; DA. 1978; VOL. 37; NO 3; PP. 233-241Article

ON A DIOPHANTINE EQUATION OF E. BOMBIERI.STROEKER RJ.1977; PROC. KKL. NEDERL. AKAD. WETENSCH., A; NETHERL.; DA. 1977; VOL. 39; NO 2; PP. 131-139; BIBL. 8 REF.Article

ON THE EQUATION AXN-BYN=CEVERTSE JH.1982; COMPOS. MATH.; ISSN 0010-437X; NLD; DA. 1982; VOL. 47; NO 3; PP. 289-315; BIBL. 6 REF.Article

EIN SONDERFALL DER DIOPHANTISCHEN GLEINCHUNG XA-( +OU- 1)A/X -OU+ 1=ZA = UN CAS PARTICULIER DE L'EQUATION DIOPHANTIENNE XA-( +OU- 1)A/X -OU+ 1=ZARICHTER B.1982; ACTA ARITH.; ISSN 0065-1036; POL; DA. 1982; VOL. 40; NO 3; PP. 273-288; BIBL. 7 REF.Article

EXPLICIT UPPER BOUNDS FOR THE SOLUTIONS OF SOME DIOPHANTINE EQUATIONSGYORY K.1980; ANN. ACAD. SCI. FENN., SER. A1., MATH.; FIN; DA. 1980; VOL. 5; NO 1; PP. 3-12; BIBL. 25 REF.Article

MODULAR CURVES AND DIOPHANTINE EQUATIONSISHII N.1980; MATH. JPN.; ISSN 0025-5513; JPN; DA. 1980; VOL. 25; NO 2; PP. 245-250; BIBL. 10 REF.Article

EFFECTIVE BOUNDS OF THE SOLUTIONS OF CERTAIN DIOPHANTINE EQUATIONSFELDMAN NI.1979; J. AUSTR. MATH. SOC., A; AUS; DA. 1979; VOL. 28; NO 2; PP. 129-135; BIBL. 5 REF.Article

ON THE DIOPHANTINE EQUATIONS 2Y2=7K+1 AND X2+11=3NINKERI K.1979; ELEM. D. MATH.; CHE; DA. 1979; VOL. 34; NO 5; PP. 119-121; BIBL. 9 REF.Article

THE NUMBER OF SOLUTIONS OF X4=1 IN FINITE GROUPSLAFFEY TJ.1979; PROC. R. IRISH ACAD., A; IRL; DA. 1979; VOL. 79; NO 4; 8 P.; BIBL. 10 REF.Serial Issue

A CLASS OF DIOPHANTINE EQUATIONS CONNECTED WITH CERTAIN ELLIPTIC CURVES OVER Q(RAC-13)STROEKER RJ.1979; COMPOS. MATH.; NLD; DA. 1979; VOL. 38; NO 3; PP. 329-346; BIBL. 8 REF.Article

THE DIOPHANTE EQUATION Y2=DX4+1, IIICOHN JHE.1978; MATH. SCAND.; DNK; DA. 1978; VOL. 42; NO 2; PP. 180-188; BIBL. 8 REF.Article

ZU FRAGEN DER ANALYSIS IM ZUSAMMENHANG MIT DER GLEICHUNG X12+...+XN2-AX1...XN=B. = SUR DES QUESTIONS D'ANALYSE LIEES A L'EQUATION X12+...+XN2-AX1...XN=BROSENBERGER G.1978; MONATSCH. MATH.; AUT; DA. 1978; VOL. 85; NO 3; PP. 211-233; ABS. ENG; BIBL. 23 REF.Article

  • Page / 28